# SDR UPS08853797

- Difficulty date: October 11, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,076 hours, 52,410 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVAL AND DISPOSITION REPAIR EFN 71520041070 ORIG NR 735729 FRAME STA 7 81 AND X20 (CRACK).  REPAIR WAS ACCOMPLISHED WITH DC8 SRM 53-02-00 FIG 001B REV 78.
